MathSciNet Relay Station
MathSciNet bibliographic data
MR2383304 46L35 (46L05 46L80)
Elliott, George A.; Toms, Andrew S. Regularity properties in the classification program for separable amenable $C^*$-algebras. Bull. Amer. Math. Soc. (N.S.) 45 (2008), no. 2, 229–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement